Noether's theory for generalized Abel equations with a real index
Differencialʹnye uravneniâ, Tome 16 (1980) no. 5, pp. 917-927
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_5_a12,
author = {B. S. Rubin},
title = {Noether's theory for generalized {Abel} equations with a real index},
journal = {Differencialʹnye uravneni\^a},
pages = {917--927},
year = {1980},
volume = {16},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_5_a12/}
}
B. S. Rubin. Noether's theory for generalized Abel equations with a real index. Differencialʹnye uravneniâ, Tome 16 (1980) no. 5, pp. 917-927. http://geodesic.mathdoc.fr/item/DE_1980_16_5_a12/